• Fuzzy Paraopen Sets and Maps in Fuzzy Topological Spaces

    Author(s):
    Swaminathan A, Balakumar R, Joseph S (see profile)
    Date:
    2022
    Subject(s):
    Fuzzy sets, Fuzzy mathematics, Fuzzy numbers, Fuzzy topology
    Item Type:
    Article
    Tag(s):
    Fuzzy, mathematic education, Mathematics
    Permanent URL:
    https://doi.org/10.17613/n4ev-ba07
    Abstract:
    The purpose of this article is to study the concepts of fuzzy para open and fuzzy para closet sets in fuzzy topological spaces Further, we introduce a few classes of fuzzy maps namely fuzzy part continuous, fuzzy part continuous, fuzzy para irresolute, fuzzy minimal part continuous, fuzzy maximal part continuous mappings and study their properties.
    Notes:
    Joseph, S, R Balakumar, and A Swaminathan. “Fuzzy Paraopen Sets and Maps in Fuzzy Topological Spaces.” Annals of Communications In Mathematics 4, no. 2 (2021): 131–40. http://www.technoskypub.com/wp-content/uploads/2021/10/5-v4n2-fuzzy-paraopen-sets.pdf
    Metadata:
    Published as:
    Journal article    
    Status:
    Published
    Last Updated:
    3 months ago
    License:
    Attribution
    Share this:

    Downloads

    Item Name: pdf fuzzy-paraopen-sets-and-maps-in-fuzzy-topological-spacesannals-of-communications-in-mathematics.pdf
      Download View in browser
    Activity: Downloads: 16